# SDR SWAA2022041890185

- Difficulty date: March 31, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS CONNECTED TO M1670 ARE INOP / [01] REMOVED AND REPLACED M1670 BATTERY PACK POWER SUPPLY AND PERFORMED INSTALLATION TEST PER AMM 33-51-06-960-806 CHECKED GOOD;[02] VERIFIED CORRECTIVE ACTION 1. OP CHECKS GOOD.
